# SDR ASOA201612241376

- Difficulty date: December 24, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT EMERGENCY LIGHT INOPERATIVE. RECONECTED CONNECTOR PLUG BEHIND SIDE WALL PANEL 16AB AND REMOVED & REPLACED LIGHT ASSY IAW  AMM 33-51-15. AND REMOVED & REPLACED PCB5 RELAY K135 IAW AMM 24-06-01. OP CHECKED GOOD.
